RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2017, том 13, 055, 17 стр. (Mi sigma1255)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Global Existence of Bi-Hamiltonian Structures on Orientable Three-Dimensional Manifolds

Melike Išim Efe, Ender Abadoğlu

Yeditepe University, Mathematics Department, İnȯnu Mah. Kayışdağı Cad. 326A, 26 Ağustos Yerleşimi, 34755 Ataşehir İstanbul, Turkey

Аннотация: In this work, we show that an autonomous dynamical system defined by a nonvanishing vector field on an orientable three-dimensional manifold is globally bi-Hamiltonian if and only if the first Chern class of the normal bundle of the given vector field vanishes. Furthermore, the bi-Hamiltonian structure is globally compatible if and only if the Bott class of the complex codimension one foliation defined by the given vector field vanishes.

Ключевые слова: bi-Hamiltonian systems; Chern class; Bott class.

DOI: https://doi.org/10.3842/SIGMA.2017.055

Полный текст: PDF файл (358 kB)
Полный текст: http://www.emis.de/.../055
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 53D17; 53D35
Поступила: 21 декабря 2016 г.; в окончательном варианте 4 июля 2017 г.; опубликована 14 июля 2017 г.
Язык публикации: английский

Образец цитирования: Melike Išim Efe, Ender Abadoğlu, “Global Existence of Bi-Hamiltonian Structures on Orientable Three-Dimensional Manifolds”, SIGMA, 13 (2017), 055, 17 pp.

Цитирование в формате AMSBIB
\RBibitem{IsiAba17}
\by Melike~I{\v s}im Efe, Ender~Abado{\u g}lu
\paper Global Existence of Bi-Hamiltonian Structures on Orientable Three-Dimensional Manifolds
\jour SIGMA
\yr 2017
\vol 13
\papernumber 055
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma1255}
\crossref{https://doi.org/10.3842/SIGMA.2017.055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000405963600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026366221}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1255
  • http://mi.mathnet.ru/rus/sigma/v13/p55

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. T. Bayrakdar, A. A. Ergin, “Equivalence problem for compatible bi-Hamiltonian structures on three-dimensional orientable manifolds”, Turk. J. Math., 42:5 (2018), 2452–2465  crossref  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:71
    Полный текст:19
    Литература:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020